# SDR ASAA2024072051184

- Difficulty date: July 20, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 56,526 hours, 16,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048402
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EXIT SIGN FELL OFF IN FLIGHT. GROUNDED - YES. (RESOLVED ON W/O: 2011019 TASKCARD: N/R-00001 )  R2 DOOR EXIT SIGN ASSY REPLACED REF AMM 33-51-01. OPS CHECK GOOD. THIS CLEARS THE PLT ON LP 61008281.
